# SDR AALA20130108003

- Difficulty date: January 8, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 34,186 hours, 11,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP, UPPER SKIN PANEL 113N2401 IS MISDRILLED IN 2 LOCATIONS, MF STATIONS 145.5 AND 209.  INSTALLED FREEZE PLUGS PER REO-G15813 REVISION A.  INSTALLED FASTENERS THROUGH FREEZE PLUGS AND COMPLETED REPAIR PER EA B757-57-027773.
